My ex girlfriend was on the pill. after we broke up she decided to get off of it. We were in the middle of our break up when she had her last withdrawal bleeding. She took the first week or so of pills. She then stopped taking them, and 5 days later she got another period, 2 weeks before it was due. what could this be caused be. We haven't had any sexual contact in a LONG time, and i do not believe pregnancy is a big risk here. What could have cause her period to come so early?
Posts: 55 | Registered: Apr 2003
| IP: Logged |
Not taking BC pills as directed (like stopping partway though, as happened here) can cause unexpected bleeding. It's no big deal, and is very likely something that was mentioned in the insert that came with her pills.
------------------ Milke, with an L, Mrs BD to you, RATS, TMNTP, MF, CWCD, WAOTA
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.